MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number N/A
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tr band large was applied to right wrist of patient after diagnostic left heart catheterization (lhc).The radiology tech who placed the tr band noticed a small hematoma forming after placing the band on the patients wrist and attempted to adjust the band with assistance from another tech.They were able to handle the local hematoma before patient was sent back to recovery.The patient recovered with no issues.The estimated blood loss was less than 250cc.
 
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3: patient sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: requested, not provided due to hospital policy.A6: race: requested, not provided due to hospital policy.D4: lot number: requested, unknown.D4: expiration date: unknown due to unknown lot number.D4: udi: unknown due to unknown lot number.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: cath lab products manager.H4: device manufacture date: unknown due to unknown lot number.The production lot number was not provided by the user facility, which prevented a meaningful review of the device history record.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to correct d4 catalog number as it was intially reported as trb29-lrg however, the user facility confirmed it was actually trb24-reg.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.2 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for closure procedural complications because a sample was not returned for assessment.Without a sample, the exact root cause cannot be determined.It is possible the band was not placed correctly initially, leading to complications resulting in a hematoma.Review of device history record (dhr) cannot be completed due to the unknown lot number.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd
elkton, MD 21921
4103927218
MDR Report Key18253427
Report Number1118880-2023-00446
Device Sequence Number7116482
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public00389701011356
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTRB24-REG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer12/14/2023
01/19/2024
Initial Report FDA Received Date12/02/2023
Supplement Report FDA Received Date01/12/2024
02/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown